# SDR CA960102002

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Systm
- Condition: Mis Wired
- Location: P3 Heat
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)THE AIRCRAFT ELECTRICAL SYSTEM HAS BOTH DESIGN PROBLEMS AND FAILED ITEMS. P3 HEAT CIRCUIT INCORRECT. DUCT OVERHEAT WIRED INCORRECTLY. HOBBS METER NOT WIRED CORRECTLY. INLET DEICE NOT WORKING. STARTER  CB U/S. #2 JB WIRES FOUND CHAFED AND BURNED. MAIN JB WIRES ALSO FOUND CHAFED AND BURNT. BEACON IMPROPERLY WIRED. FOUR CB'S UNLABELLED. FMS WARNING PLACARD MISSING. TURBINE CONVERSION DOES NOT TIE SHUNT INTO ELECTRICAL SYSTEM CORRECTLY. THE ENGINE ELECTRICAL LOADS ARE ON THE BATTERY SIDE OF THE SHUNT, WHILE THE AIRFRAME LOADS ARE ON THE GENERATOR SIDE. STC HOLDER CONTACTED.
